# SDR CA970702010

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Propeller: Hartzl HCB3M
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Bearing
- Part number: MS244624
- Condition: Worn
- Location: Bearing
- Part time: 7,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER NOTICED TO BE RESTING LOWER THAN NORMAL.  INSPECTION FOUND THE UPPER BEARING HAD BECOME SEVERELY WORN.  ALL BEARINGS REPLACED.
